Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 732181, 24 pages
http://dx.doi.org/10.1155/2009/732181
Research Article

Further Results Concerning Delay-Dependent Control for Uncertain Discrete-Time Systems with Time-Varying Delay

1Research Institute of Automation, Qufu Normal University, Qufu 273165, Shandong, China
2School of Computer Science and Technology, Ludong University, Yantai 264025, Shandong, China

Received 20 March 2009; Revised 27 June 2009; Accepted 10 November 2009

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2009 Guangdeng Zong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangdeng Zong, Linlin Hou, and Hongyong Yang, “Further Results Concerning Delay-Dependent Control for Uncertain Discrete-Time Systems with Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2009, Article ID 732181, 24 pages, 2009. https://doi.org/10.1155/2009/732181.